| Catalog Number |
381467 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the needle failed to retract with a bd insyte¿ autoguard¿ shielded iv catheter.The following information was provided by the initial reporter: staff cannulated patient and the device failed to retract.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: there was no sample or photo available to bd for evaluation.Therefore, bd was unable to perform a thorough investigation to verify the reported issue.Since, an investigation could not be performed bd was unable to determine a possible root cause.The manufacturing facility has been notified of this event but without a sample no corrective actions could be identified.A review of the device history record was performed and no quality issues were found during production.